# SDR SRAA970402

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872SJ
- Make and model: Doug DC-8-71F
- Aircraft serial: 46040
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 898988
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, NR 1 ENGINE FIRE SHORT CIRCUIT LIGHT, MASTER WARNING LIGHT AND FIRE HANDLE LIGHT ILLUMINATED INTERMITTENTLY, ALL OTHER INDICATIONS WERE NORMAL.  OBSERVED NR 1 ENGINE AND FOUND NO ABNORMAL CONDITION EXISTS.  AIRCRAFT LANDED WITHOUT INCIDENT.  FOUND FIRE DETECTOR CONTROL UNIT FAULTY.  REPLACED NR 1 FIRE DETECTOR UNIT PER MM CH 26, SYSTEM OPS CHECKED GOOD.
